# SDR WX0A2014081172089

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: PA010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT IN AFT CABIN RED LIGHT NOT FLASHING.  R & R AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY PACK IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.
